snubbr.com

Terrified about Murad Acne Complex horror stories

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


This post looks alot longer than it is because I've spaced the sentences out:I was prescribed RoMurad Acne Complex (Murad Acne Complex but the name for it we have in the UK) when I was 18 for moderate acne. I am now 24I was on it for 4-5 months although I can't remember the dosage.It gave me an initial break out of cystic acne (3 large cyst on my face that last for months and were unlike anything I had had on my face before).My acne gradually came back around 6 months after treatment - atlhough I cant say if it was as bad as before.Now I have mild acne, with the odd large one on my back and sometimes chest.While on Murad Acne Complex, I became very depressed although was never treated and tried to get on with my life as usual - this could be perhaps because of the initial breakout that was so bad.I felt tired and after the 2nd month my joints hurt and I stop exericses until it was over.I feel I was depressed on and off, perhaps low self esteem for years after that, and perhaps my memory etc, wasnt the same.My eye sight also got worse and only marginally recovered.I read alot of horror stories about Murad Acne Complex on the net.Brain damage, immune deficiencies, mental illness etc all related to Murad Acne Complex and the most frightening part was that it can take 5-10 even 20 years before these unexplained conditions show up.I feel like I have ruined my life and wish I had never considered it and just rode out acne.They dont even know the mechanism of how the drug works, and it is shown to cause brain damage while on it.The drug has only been around like 20 years so there is no real research to long terms effects.I fear I will gradually deteriorate both in mind and body in the coming years all because of this drug - maybe even become seriously mentall ill.This wasnt helped by some neurotic but perhaps right people on an Action against Murad Acne Complex forum who told me I am not safe from the long term effects yet, despite being over 5 years since I took it.One particular woman, who was nice enough said that her son no longer possessed the motor skills to cross the street unassisted after taking it.I appreciate most of the people on this site will be kids and teenagers and unable to really give a long term description of their life after Murad Acne Complex.Any thoughts guys?Apologies if I seem a little over the top, but doing some reading has made this prospect seem very real indeed...

Comments (11)

Your question was: Terrified about Murad Acne Complex horror stories.

To be honest. I have a bit of an anxiety condition, but I dont want this to take away from my post.It started last year when I had a panic attack after a night of heavy drinking.I rarely take medication (the odd lowest dose of valium if I feel something coming on at night), as although I am aware I have it, I only really panic when I have the time to sit and think about things on my own.But reading stuff on the internet it seems almost inevitable that complications will occur.Although my memory isnt what it use to be I would be happy with having made it lightly.Ill take the acne, ill take the decreased eye sight as long as it doesnt go further (Im short sighted, had perfect eye sight in my teens).However, I guess it's a matter of time before things get worse...

Comment #1

Its not inevitable falcone, yes it has happened to some people unfortunately but don't include yourself in that bracket. You seem happy with the way things are at the moment which is good and there is no reason to beleive that things will get worse. Ihonestly believe if you take your mind off Murad Acne Complex your start feeling alot better and more positive about the future. Hang in there, things will be fine...

Comment #2

Thanks for that mate.I just read a site and got a real scare. To be honest some people on heres experiences on here have had the same effect.Would be nice to here from people that have went on large doses 10 years ago and have had no serious side effects...

Comment #3

I was on Murad Acne Complex 23 years ago. I have all my hair, 3 university degrees, a senior executive position, 2 beautiful kids and a happy life. You have every reason to be optimistic. Pay attention to clinical studies in reputable journals. They can give you perspective...

Comment #4

Thats encouraging thanks.Did you have bad side effects at the time though?The fact that I felt constantly tired, oftne ditched classes and was rather severely depressed to the extent I would welcome death (although knew I would never carry it out myself) while on it makes me wonder if I would be more vulnerable to it catching up to me in the future, as it must have altered my brain to an extent.Makes me worry about the links to Manic Psychosis/Schizofrenia - although maybe manic psychosis was used to describe the suicidal idealation during a course (which I also had) rather than schizofrenia developing in the future etc.Obviously there is also links to degenerative diseases - Alziemers/dementia which dont become apparent to years after - and which of course my reduced memory (at 24 years old) could be a sign of...

Comment #5

Thanks for your words of support AKL.But it was 5 and half years ago I took it. My liver etc was fine at the time as I recall but I did have suicidal idealation and depression, but finished the course regardless...

Comment #6

My problems showed up after my course, others have had exactly the same happen. You are being realistic but perhaps over-worried. I do agree though that we all haven't a clue what damage this drug will cause to us over time. Hopefully by that time science would of caught up and found a cure or decent treatment for all the side effects it is likely to bring...

Comment #7

Sheefa-I can only hope that science will find a cure or decent treatment for some of us badly damaged. AkL-I don't think the OP is taking or thinking of a 2nd course, I would not suggest anyone who orginally had sucidal ideations on thier first course to think of such a thing as a 2nd course.Falcone- I agree with Sheefa try not to over worry, Have your eyes checked every year and if there are any other symptoms you had and still have from Murad Acne Complex 5 yrs ago, try and get the best treatement you can...

Comment #8

I'd like to know where exactly it say's that? Also, I've just finished my Murad Acne Complex course about 3 weeks ago, the only effects I experienced were dry skin around the lips and a little joint pain. The benefit of no longer having active acne outweighs having dry skin and a little joint pain for a few months. Trust me! And best of luck to you...

Comment #9

Http://www.rocheusa.com/products/Murad Acne Complex/pi.pdfIf you are from the U.S. Roche themselves says mechanisms unknown. They even state that some have experinced depression,sucidal thoughts,etc.....Though there have been very few studies, and why should Roche do any especially now.http://www.house.gov/stupak/Murad Acne Complex/accut...fn_abstract.pdfWill theese things happen to everyone? No maybe not, but some it is reality it happens...

Comment #10

My husband was on Murad Acne Complex about 20 years ago we had no idea about the side effects since there was no internet at that time, we only knew that he had to take a blood test to check his liver I only found out about the all the possible permanent side effects a couple of months ago when I asked the Derm to prescribe Murad Acne Complex for my 16 year old son, after doing research on the internet and finding out about all the permanent side effects that could happen he discontinued the use of Murad Acne Complex after 1 week., not will to take the chance with my sons health and my sons was totally against it.My husband is now 44 years old and he is fine, since we never knew about the side effects it would be hard to pin point if anything is related to Murad Acne Complex, If I where you I wouldnt worry about it, whats done is done, go out an enjoy your life, life is way to short to be worried about something that will probably never happen, once you start bringing positive energy into your life you will start to feel alot better.I..

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.